| Catalog Number |
B1218051 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Usb 3 firmware v1.4 contains an issue in the portion of code used to optimize sensor performance.If the optimization occurs during an exposure or sensor readout, there is a chance that the resulting image will be corrupted.Image data following the point of corruption will consist of data that was previously held in the memory of the usb device.As a result, the presented image may contain a portion of data from a previous exposure.In general, this would be obvious to the user since the presented image would either contain obvious artifacts or different anatomy than expected.Field service evaluation- solution description 02/09/2026 11:14:22 (b)(6) solution description: she tried a different sensor and it worked with same interface (sn (b)(6).Explained sensor out of warranty, service fee applies to keep troubleshooting.Recommended to reach out to their dealer.No retakes or injuries reported.Functional (yes/no): no.
Event or Problem Description
While the customer was using a part of an intraoral sensor system, schick33 s2 sensor rma kit, 6ft, they allege there was a device response issue where the x-ray image was not captured after radiation has occurred (no device output).No injury was reported from the alleged event.